# SDR IPXA2019061743409

- Difficulty date: June 11, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: A5341076522200
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR54 PRESSURE BULKHEAD LH OUTBD SUPPORT BRACKET 1EA IS CRACKEDREMOVE AND REPLACE SUPPORT BRACKET IAW 51-40-21
